Page Loader Logo
Loading...

We now use Phreesia for patient registration and appointment reminders to improve your experience. We will be phasing out Klara and moving  to patient chat with Phreesia over the next 30 days.

Vitamins

From the Colorado Dermatology Institute in Colorado Springs, Colorado.
Facebook
Twitter
LinkedIn

Video Transcript

So here’s another daily tip from your friendly local dermatologist!

So too much of anything is probably not a good thing. We kind of know this, everything in moderation. But what about vitamins and skin rashes or vitamins and eruptions, and you do have to be careful with having too much vitamins in your system. That can cause problems. So a great example of some of the B vitamins can cause acne. Niacin can cause flushing. You know, there’s a whole host of what too much of something can or can’t do. So, please go on the internet before you’re taking mega massive doses of a vitamin, go to WebMD. Go to some of the great resources on Wikipedia. Learn about what too much could do to you. While you’re at it, you can also learn about the best forms of the vitamins because some don’t absorb very well ,some absorb better. There’s a lot of different things about vitamins, guys vitamins are drugs. They change us. So it’s kind of ridiculous to do this, “Oh, it’s natural. So, you know, it can’t hurt us” Well, so is arsenic, so is cyanide, that argument is ridiculous. So, please before you’re taking vitamins, before you’re taking supplements, before you’re taking herbal remedies, please do a little education so that you can get what you’re needing.

Related posts

Spitz Nevus

Gianotti Crosti

WATCH: COVID-19 Vaccine Update and Review

Cosmetic Specials and Events

Make an appointment today and save on cosmetic treatments with these monthly offers.
Skip to content